# SDR SWAA2019110438585

- Difficulty date: October 15, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1461502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE L/H FLOOR SUPPORT ZEE CHANNEL CORRODED BETWEEN BS. 727D TO BS. 727E. / R&R ZEE ANGLE IAW SRM AND DWG.
